# SDR AU000151

- Difficulty date: January 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 161510201
- Condition: Separated
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 MAIN WHEEL BRAKE ROD ATTACHMENT PIN RETAINING BOLT AND TANG WASHER SEPARATED. THE BRAKE ROD ATTACHMENT PIN WAS STILL IN PLACE.
